10.1002/(sici)1096-9853(19990425)23:5<413::aid-nag978>3.0.co;2-0
Doi:
10.1002/(sici)1096-9853(19990425)23:5<413::aid-nag978>3.0.co;2-0
Title:
General stability of two-dimensional slopes based on Sarma's method
Author: Jie, M.; Chen, C. Y.; Zhang, J. J.
Year: 1999
Month: 04
Day: 25
Volume: 23
Issue: 5
First_page: 413
Last_page: 426
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: efde423bb9f1aaabb613a5c4e41cb446
Filesize: 149389
Timeadded: 2014-08-31 21:44:15
Journalid: 9917
Original Link: https://www.wenrao.com/i/21spaHQBu7xBs6idr
相关文献
用户也喜欢